MathSciNet Relay Station
MathSciNet bibliographic data
MR568964 (81i:60077) 60J80
O'Brien, G. L. A limit theorem for sample maxima and heavy branches in Galton-Watson trees. J. Appl. Probab. 17 (1980), no. 2, 539–545.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement